# SDR MWEA040135

- Difficulty date: August 10, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 45,613 hours, 43,041 cycles
- Engine: Pwa JT8D*
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Loose
- Location: Row 23
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STANDBY LIGHT INOPERATIVE AT ROW 23, LT SIDE.  SECURED LOOSE CONNECTION.
